MathSciNet Relay Station
MathSciNet bibliographic data
MR846370 (87j:49019) 49A29
Lions, P.-L.; Perthame, B. Quasivariational inequalities and ergodic impulse control. SIAM J. Control Optim. 24 (1986), no. 4, 604–615.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement